HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Finite energy solutions of nonlinear Schrdinger equations of derivative type

Files in This Item:
pre191.pdf644.82 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83335

Title: Finite energy solutions of nonlinear Schrdinger equations of derivative type
Authors: Hayashi, N. Browse this author
Ozawa, T. Browse this author
Issue Date: Mar-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 191
Start Page: 1
End Page: 21
Abstract: This paper is concerned with the initial value problem for nonlinear Schrodinger equations of the form where 8 = 8z = 8 / 8:i:1 ..\, A1, ..\2 E Iffi., and 2 ;£ Pl < P2 < 5. It is shown that if q> E H1(Iffi.) and then there exists a unique global solution 'Ip of ( *) such that In this paper we introduce a new method to obtain the result. Key words. Derivative Nonlinear Schrodinger Equations, Gauge Transformations. AMS(MOS) subject classifications. 35Q55, 35Q60.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68937
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University